Finite Element Method with Patches for Poisson problems in polygonal domains

Détails

ID Serval
serval:BIB_22066BA2325F
Type
Actes de conférence (partie): contribution originale à la littérature scientifique, publiée à l'occasion de conférences scientifiques, dans un ouvrage de compte-rendu (proceedings), ou dans l'édition spéciale d'un journal reconnu (conference proceedings).
Collection
Publications
Titre
Finite Element Method with Patches for Poisson problems in polygonal domains
Titre de la conférence
ESAIM: Proceedings
Auteur(s)
Lozinski A., Rappaz J., Wagner J.
ISSN
1270-900X
Statut éditorial
Publié
Date de publication
2007
Peer-reviewed
Oui
Volume
21
Pages
45-64
Langue
anglais
Résumé
In this paper we consider the finite element approximation of the singularities of the solution of Poisson problems in a polygonal domain with reentrant corners or changing Dirichlet-Neumann boundary conditions. We use a correction algorithm with patches of elements to improve the a priori error estimates and to obtain the same order as the optimal estimate when everything is regular. We give an application of the correction method to the problem of glacier modeling.
Mots-clé
A priori error estimate, Multiplicative Schwarz algorithm, Singularities of the solution of Poisson problems, Glacier modeling
Open Access
Oui
Création de la notice
07/07/2014 9:40
Dernière modification de la notice
20/08/2019 13:58
Données d'usage